# SDR SWAA2023041214175

- Difficulty date: March 8, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SIDEWALL SUPPORT AT BS 727C+19 STRINGER 20R; 25R.(MARKED)<[01] EVALUATED BLEND. BLEND AT BS 727C+19 1 X 0.9-D 0.09. ORIGINAL THICKNESS IS 0.040 (BLEND IS OUT OF LIMITS) PER SRM 53-00-53-1A-2 CAL TOOL ATS2588 SERIAL#:F00991 DUE: 2/29/2024;[02] CORRECTION TO LINE 1. REMOVED CORROSION. EVALUATED BLEND. BLEND AT BS 727C+19 1 X 0.9-D 0.09. ORIGINAL THICKNESS IS 0.040 (BLEND IS OUT OF LIMITS) PER SRM 53-00-53-1A-2 CAL TOOL ATS2588 SERIAL#:F00991 DUE: 2/29/2024;[03] FIXED MEASUREMENTS;[04] UPON FURTHER INVESTIGATION THERE IS NO DAMAGE LIMITS FOR THIS PART. PART IS (OUT OF LIMITS).;[05] CORRECTION TO LINE 4 UPON FURTHER INVESTIGATION THERE IS NO DAMAGE LIMITS FOR THIS PART. PART IS (OUT OF LIMITS). SRM 51-10-02;[06] SRM 51-10-02 IS FOUND TO BE APPLICABLE FOR THIS EVAL.;[07] VERIFIED CORRECTIVE ACTIONS 2; 5; 6; AND MEASUREMENT TABLE.;[08] REMOVED ON AFT CARGO BAY; SIDEWALL SUPPORT AT BS 727C+19 IAW SRM 51-40-02-0G-0;[09] LOCATED AND DRILLED NEW SUPPORT PO 1430180 IAW SRM 51-40-05-0G-0;[10] VERIFIED CORRECTIVE ACTION STEP 9.;[11] REQ. OK TO INSTALL SIDE WALL SUPPORT BS 727C +19;[12] OK TO INSTALL SIDEWALL SUPPORT BS 727C+19 GIVEN;[13] INSTALLED SIDE WALL SUPPORT AT BS 727C + 19 IAW SRM 51-40-02-0G-0 AND DWG 146A1220 REV.-;[14] VERIFIED CORRECTIVE ACTION 13 INSTALLATION;[15] UPDATED MEASUREMENTS PARAMETERS ITEM 20.;[16] CERTIFIED MEASUREMENT TABLE UPDATE. ITEM 20 ONLY;[17] TASK CARD COMPLETED;[18] VERIFIED MEASUREMENT TABLE. TASK COMPLETE
